Benzo Buddies doctor-bashers want to secretly record visits with their psychiatrists

Should patients record meetings with doctors?
« on: August 04, 2017, 07:44:17 pm »

[Buddie]

Should patients set their smartphones on record before meeting with their doctors? Interesting. Here’s an article about it…

http://www.cbc.ca/news/health/doctors-expect-to-be-recorded-by-patients-1.4222727

Is this a way to keep doctors honest? Or will it just shut them up to the point where they can’t do their jobs? Is it even legal to record a meeting with your doctor without first informing them?

Reminds me of the guy who left his phone on record while he was unconscious during a colonoscopy and recorded the doctor and attendants crudely mocking him. He was awarded $500,000 by a jury.

http://www.nbcwashington.com/news/local/Man-Awarded-500K-by-Jury-After-Recording-Doctors-Mocking-Him-309562301.html

I wonder how many of us have been mocked by the professionals we see? Well, what we don’t know will never hurt us, I guess.

Brainwashed Benzo Buddies members check soap, deodorant, perfume for alcohol

I have a theory...
« on: July 14, 2017, 07:39:22 am »

[Buddie]

Considering that any tiny bit of alcohol on things like deodorant, soap, perfume can cause a noticeable effect on me. Should we use GABAA Antagonists to balance things out? Or does natural glutamate from food already helps? Like, when people drink Alcohol and they have a flare up that last for days, they heal that flare up from eating???

what do you think?
« Last Edit: July 14, 2017, 05:50:53 pm by [Buddie] »

Re: I have a theory...
« Reply #1 on: July 16, 2017, 07:51:11 pm »

[Buddie]

I think you should look for soaps, and deodorants that don’t contain alcohol. Read the back of the products and look. Or call the 800 # listed on the back. And give up the perfumes since most do contain alcohol. Maybe some do not, but I don’t know since I don’t wear any myself.

And for heavens sake, don’t take any gaba a antagonists “to balance things out.” You’re off the benzos and gabapentin, so just get on with life. “Gaba antagonists are drugs that inhibit the action of gaba and produce stimulant and convulsive effects. They”re used mainly for counteracting overdoses of sedative drugs.” (Slight paraphrasing from Wikipedia; you can read this yourself.)

Natural food with glutamate is a good thing no matter what the circumstances. And many people who have withdrawn from benzos can never drink alcohol again while many others can. It depends on numerous factors-genetics, how hard withdrawl was, number of withdrawl attempts, number of “brain meds” involved and more. It’s really an individual thing as we’re all different people with different Central Nervous Systems.

So your “theory” is what exactly?

Ashton taper failing but thank God addict has place to indulge in self-pity

Feel hopeless
« on: July 21, 2017, 11:32:44 am »

[Buddie]

The withdrawals got to me too much yesterday so I took a rescue dose of 10mg valium. I felt better the rest of the day but now I feel like a failure. I don’t know what I did to my taper schedule and where to go from here. Even when I make small cuts and hold I still feel sick. I think I’m going to die every day. I just want to give up. I have no life and haven’t left my house in 2 months, I can’t talk to anyone, I’m useless. I can’t even go outside. I question why I’m even doing this when I was doing so well on the valium. I do want to stop. I need some support from people who understand. Thank God for this forum.

Kooks add “summer” to list of 90,000,000 benzo withdrawal symptoms

What is worse than summer and benzo WD?
« on: June 12, 2017, 07:10:44 pm »

[Buddie]

Can I get an “Amen”?!  :laugh:

Am I crazy or do hot, humid days just make EVERYTHING harder during benzo WD?  :idiot:

Kooks compare themselves to people murdered by terrorists, want benefit concert

Benefit concert
« on: June 07, 2017, 03:46:46 am »

[Buddie]

Ok, so they had a benefit concert for the injured in Manchester, England after the terror attack. They raised $22 million. Where the hell is our benefit concert for those of us who got injured by benzo’s and Z-drugs and lost our jobs and are on disability and with no health insurance and trying to make ends meet? Something is so wrong in this world. The terrorists are Big Pharma and we are the victims.

Re: Benefit concert
« Reply #1 on: June 07, 2017, 05:48:48 pm »

[Buddie]

Quote from: [Buddie] on June 07, 2017, 03:46:46 am
The terrorists are Big Pharma and we are the victims.

Well said. Unfortunately the rest of the world doesn’t see it that way.

BENZO BRAIN

Scared, heavy feeling in brain
« on: May 29, 2017, 06:58:34 pm »

[Buddie]

I’m really, really scared right now. I feel like my brain is shutting down, as well as the rest of my body. Breathing is slow, my eyes feel very heavy, it’s like my whole face has fallen. I am so weak and every time I lie down, I immediately go to “sleep” but it’s not really sleep…it feels like I’m getting ready to go into a coma. This feels really bad and really serious and I feel almost mentally retarded. All I can do is lie in bed and stare out the window. Also, my speech has become very, very slow. I’m forcing myself to eat now. I’m so weak, it’s hard to type. What is happening to me? I feel like I will NOT recover from whatever this is.

Re: Scared, heavy feeling in brain
« Reply #1 on: May 29, 2017, 07:39:48 pm »

[Buddie]

Omg thought I was the only one experiencing these things! I don’t know why this is happening but it is very scary! I’m hopeful that this will pass soon because it is benzo withdrawl for sure. Hang in there! :'( :smitten:
« Last Edit: May 30, 2017, 11:31:21 am by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #2 on: May 29, 2017, 07:43:19 pm »

[Buddie]

Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
« Last Edit: May 29, 2017, 08:57:20 pm by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #3 on: May 29, 2017, 08:32:01 pm »

[Buddie]

[…] I have a very heavy feeling in my eyes when I wake up, so similar. It is definitely withdrawal.

Praying for you and all of us.

[…]

Re: Scared, heavy feeling in brain
« Reply #4 on: May 29, 2017, 08:39:15 pm »

[Buddie]

Hi […], if you feel really bad you might want to go to the ER just to be sure. I never had your symptoms personally.

Re: Scared, heavy feeling in brain
« Reply #5 on: May 30, 2017, 11:32:30 am »

[Buddie]

Quote from: [Buddie] on May 29, 2017, 07:43:19 pm
Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
Thank you!

Re: Scared, heavy feeling in brain
« Reply #6 on: May 30, 2017, 11:34:32 am »

[Buddie]

[…], how are you feeling now? Did you go to the ER or waiting it out?

I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Re: Scared, heavy feeling in brain
« Reply #8 on: May 30, 2017, 01:50:34 pm »

[Buddie]

Quote from: [Buddie] on May 30, 2017, 01:21:59 pm
I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Oh nooo!  I hope it’s nothing serious. Hopefully it’s just symptoms of benzo withdrawl. I know mine are, and they are similar to yours. I know this withdrawl is awful but if It were me, I would not reinstate, I would hold until this passes. You are sooo close to being done! That’s exciting! I hope your appointment goes well and that it’s nothing more than withdrawl!